Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Over weight. Heart rate shoots up while exercising. Why?

Im 23 and i weigh about 145 after a light work out my heart rate was at 175 which made every machine shut off i would stop for awhile but five minutes into another work out it quickly shot back up to 175 is this normal? I am a smoke and i do take adderal twice a day im sure that causes some of it but i would like some advice/input on this
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

- There are several reasons - Adderall and smoking are the prime ones, as you know.
- The response is also typical of Anxiety / You will benefit from Psychiatric assessment and assistance / Beta blockers could also help in such cases.
- Cardiac assessment is also in need - exercise under doctor's supervision may confirm / may rule out exercise induced arrhythmias / give you idea of maximal predicted rates / and reassurance

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 27 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor